|Yes, headaches too.|
Citalopram Withdrawal Symptoms
Discontinuing citalopram or any SSRI is a delicate process and should be taken seriously. Some of the commonly listed symptoms that may occur when you discontinue citalopram hydrobromide (AKA Celexa®) include, but are not limited to:
Burning or tingling sensation
I think, based on the testimonies of others and my own experiences, the following should be added:
Vague body aches and pains
"Electric jolts" or "brain zap" - You probably know what I mean!
Funny Feeling In Teeth (Teeth On Edge...?)
Usually the symptoms decrease over time until they disappear, but there is no hard and fast rule for how long the symptoms take to go away. I have heard of them lasting a few days. I have also heard of them lasting six months.
If you are planning on coming off citalopram, you will want to wean off slowly to minimize your risks. Talk to your doctor first. If withdrawal symptoms are severe, you may need to return to the former dosage and then wean off over a longer duration.